# SDR DALA2022061204108

- Difficulty date: June 11, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 100,096 hours, 14,198 cycles
- Engine: Ge CF680
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 1604 - ATO - ABORTED TAKE OFF AT 75 KNOTS DUE TO RIGHT ENGINE UNABLE TO MAKE TAKEOFF POWER. TARGET N1 108.1 MAX OBTAINED 96.5. CORRECTIVE ACTION: EEC UNIT FAIL FADEC FAULT 354-18B. REPLACED EEC AND HMU PER B767 AMM 73-21. OPS CHECK NORMAL. (9282962)
